# SDR MASA200500933

- Difficulty date: November 22, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 20,529 hours, 16,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7181 PHL - FLOOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED STRIP LIGHT.
